Pacific Journal of Mathematics

Poles of Eisenstein series on ${\rm SL}_n$ induced from maximal parabolics.

Paul Feit

Article information

Source
Pacific J. Math., Volume 155, Number 2 (1992), 229-250.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635268

Mathematical Reviews number (MathSciNet)
MR1178025

Zentralblatt MATH identifier
0772.11013

Subjects
Primary: 11F30: Fourier coefficients of automorphic forms
Secondary: 11F55: Other groups and their modular and automorphic forms (several variables)

Citation

Feit, Paul. Poles of Eisenstein series on ${\rm SL}_n$ induced from maximal parabolics. Pacific J. Math. 155 (1992), no. 2, 229--250. https://projecteuclid.org/euclid.pjm/1102635268


Export citation

References

  • [1] J. Arthur, A trace formula for reductive groups I, Duke Math. J., 45 (1978), 911-952.
  • [2] T. Bengtsen, Bessel functions on Pn , Pacific J. Math., 108 (1983), 19-30.
  • [3] Hel Braun,Hermitian modular functions, I, II,Ann. of Math., (2) 50, 51 (1949, 1950), 827-855, 92-104.
  • [4] D. Bump,Automorphic Forms on GL(3,R), Springer Verlag, LectureNotes in Mathematics #1083, New York, 1984.
  • [5] J. Elstrodt, F. Grunewald and J. Mennicke, Eisenstein series onthree-dimen- sional hyperbolic space and imaginary quadratic number fields, J. Reine Angew. Math., 360(1985),160-213.
  • [6] P. Feit, Poles and residues of Eisenstein seriesfor symplectic and unitarygroups, Mem. Amer. Math. Soc, 346 (1986).
  • [7] P. Feit, Explicit formulas for local factors in the Euler products for Eisenstein series,Nagoya Math. J., 113 (1989),37-87.
  • [8] Y. Kitaoka, Dirichlet series in the theory ofSiegel modularforms, NagoyaMath. J., 95 (1984),73-84.
  • [9] R. P. Langlands, On the Functional Equation Satisfied by Eisenstein Series, Lecture Notes in Mathematics #544, Springer-Verlag, 1976.
  • [10] H. Maass,Sieges modularforms and Dirichlet series, Springer Lecture Notes, Vol. 216 (1971),300-318.
  • [11] G. Shimura, Confluent hypergeometric functions on tube domains, Math. Ann., 260 (1982),269-302.
  • [12] G. Shimura, On Eisenstein series,Duke Math. J., 50 (1983),417-476.
  • [13] C. L. Siegel, Gesammelte Abh., Vol. II,125-137.
  • [14] A. Terras, Harmonic Analysis on Symmetric Spaces and Applications II,Sprin- ger-Verlag: New York, 1985.